Dimension theoretical properties of generalized Baker's transformations

Research output: Journal contributionsJournal articlesResearchpeer-review

Standard

Dimension theoretical properties of generalized Baker's transformations. / Neunhäuserer, Jörg.

In: Nonlinearity, Vol. 15, No. 4, 07.2002, p. 1299-1307.

Research output: Journal contributionsJournal articlesResearchpeer-review

Harvard

APA

Vancouver

Bibtex

@article{50d0f009fcf44c978e5698e12e56b43b,
title = "Dimension theoretical properties of generalized Baker's transformations",
abstract = "We show that for generalized Baker's transformations, there is a parameter domain where we have an absolutely continuous ergodic measure and that there is a parameter domain where not even the variational principle for Hausdorff dimension holds.",
keywords = "Mathematics",
author = "J{\"o}rg Neunh{\"a}userer",
year = "2002",
month = jul,
doi = "10.1088/0951-7715/15/4/315",
language = "English",
volume = "15",
pages = "1299--1307",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd",
number = "4",

}

RIS

TY - JOUR

T1 - Dimension theoretical properties of generalized Baker's transformations

AU - Neunhäuserer, Jörg

PY - 2002/7

Y1 - 2002/7

N2 - We show that for generalized Baker's transformations, there is a parameter domain where we have an absolutely continuous ergodic measure and that there is a parameter domain where not even the variational principle for Hausdorff dimension holds.

AB - We show that for generalized Baker's transformations, there is a parameter domain where we have an absolutely continuous ergodic measure and that there is a parameter domain where not even the variational principle for Hausdorff dimension holds.

KW - Mathematics

UR - http://www.scopus.com/inward/record.url?scp=0041382546&partnerID=8YFLogxK

U2 - 10.1088/0951-7715/15/4/315

DO - 10.1088/0951-7715/15/4/315

M3 - Journal articles

VL - 15

SP - 1299

EP - 1307

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 4

ER -